... other buffers,i have a damaged liver and need something after a surgical procedure but does hydrocodone come by itself, no buffers added??
28 Apr 2011
They have vicoprofen which is hydrocodone plus ibuprofen rather than acetaminophen. Acetaminophen is metabolized in the liver whereas ibuprofen is metabolized in the kidney. People with liver problems often make this switch. It won't affect your liver. There is no hydrocodone by itself, it's always mixed with something and vicoprofen would be the safest for someone with liver problems if you MUST take it.
16 Dec 2011
The liver and the kidneys clear toxins and chemicals from the body. However, some medications can affect the function of these organs. The Hospice website notes that nonprescription analgesic drugs such as ibuprofen can cause or worsen problems in the liver and kidneys. Ibuprofen is a nonsteroidal anti-inflammatory drug, or NSAID, that is used to relieve pain and reduce fever and inflammation.
Up to 15 percent of patients taking NSAIDs such as ibuprofen may experience mild elevations in liver, or hepatic, tests, warns RxList. These lab test abnormalities may be temporary or worsen with continued use of these painkillers. RxList also notes that in rare cases, severe hepatic effects such as jaundice, liver necrosis, or cell death, and even liver failure may occur.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... HYDROCODONE_IBUProf 7.5MG/200MG TAB. Are the following equivenent: 44-157 , L430 and 44159. All are white round pills. We are concerned that ...
1 answer • 22 Oct 2009
... ingredients together make it work? Is the Acetaminophen a bonding agent? I ask because I am much more concerned about the intake of Acetaminophen ...
4 answers • 26 Apr 2010
I've taken oxycodone/acetaminophen before and it worked for the pain at that time. Now (years later) I pulled some muscles in my back and the ...
4 answers • 27 Apr 2010
... it? I have had them in my car and the weather has been hot. I took one a few days ago and have been sick to my stomach since
2 answers • 29 May 2015